I have been recently diagnosed with acid reflux and gastritis. I have had an endoscopy and everything seems to be healing as far as the acid reflux. I have had a ultrasound of my gallbladder and all seems normal as does all of my regular checkup bloodwork. However, I still feel nauseous after eating an evening meal and for several weeks I have been experiencing a loss of taste and sometimes a metallic like taste (like blood). Has anyone ever heard of gastritis causing this? I am currently taking Nexium and a diuretic for mildly high blood pressure...maybe one of these meds causes this as a side effect? This loss of taste is becoming a problem because I feel like I have to salt everything to get a taste and even then the taste of the food is very bitter if existent at all! Anybody have any ideas?
I don't know anything about the gastritis but my Husband had an illness (ONE single sinus infection !)that caused him to lose some of his taste and smell a couple of years back.(We were stunned as he never had a problem before and he's in his 40's)It really is a shame.A lot of it came back but not all.He had gone to an Ear,Nose and Throat doctor.They suggested he try taking zinc tablets and also gave him a nasal spray to try. I understand that people with allergies sometimes have that happen to them.I'm sorry that happened to you.I would suggest you try to get help with it =the sooner the better as far as possibly seeing the E,N,T about it.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.